MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY BACKHAUS; TOWEL CLAMP

SYMMETRY SURGICAL INC SYMMETRY BACKHAUS; TOWEL CLAMP
Model Number 33-5005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility stated they will not return the device to the manufacturer for evaluation.
 
Event or Problem Description
At closure of surgery, the operating room team identified the towel clip used had an incomplete tip, it appeared to be broken.Unknown when the clip broke.Additional anesthesia was administered and x-rays were taken to locate the broken tip, the tip was not found.The patient was okay as far as they know.Device will not be returned for evaluation to manufacturer.

Brand Name
SYMMETRY BACKHAUS
Common Device Name
TOWEL CLAMP
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key7512957
Report Number3007208013-2018-00005
Device Sequence Number19138837
Product Code HXD
UDI-Device Identifier00887482008805
UDI-Public00887482008805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33-5005
Device Catalogue Number33-5005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1